# SDR SWAA115092

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 73,009 hours, 64,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 654648630
- Condition: Delaminated
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING I/B MID FLAP T/E WEDGE DELAMINATED.  REMOVED AND REPLACED WEDGE PANEL ER MM.
